Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Eigen operators of ergodic transformations


Author: Anatole Beck
Journal: Trans. Amer. Math. Soc. 94 (1960), 118-129
MSC: Primary 28.70
MathSciNet review: 0152631
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1960-0152631-3
Article copyright: © Copyright 1960 American Mathematical Society